# SDR SIMA200528309

- Difficulty date: October 7, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900002
- Condition: Burned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM FRONT VENT OVER FLIGHT ATTENDANT LIGHT CONTROL.  REPLACED CEILING LIGHT BALLAST AT SEAT 1A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
